# SDR UALA2011060802830

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 70,193 hours, 21,737 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH NO OTHER INDICATIONS NOTED SMELLED AN ACRID ODOR TWO TIMES WITHIN 10 MINUTES. THERE WAS NO REPEAT, NO SMOKE OR OTHER INDICATIONS  ANYWHERE IN THE COCKPIT OR CABIN. CALLED DD AND MM.  REPORTED ODOR WAS COMING FROM GLARESHIELD AREA. MM ACCOMPLISHED VISUAL OF FLT DECK OVERHEAD CB PANELS, E&E COMPT, WINDSHLD HEAT WIRING, ALL FLT DECK LIGHTING. DURING TROUBLESHOOTING OF COCKPIT ODOR, FOUND CAPT WINDSHIELD POWER TERMINAL BLOCK ON TOP LEFT CORNER LOOSE. REPLACED CAPTAIN'S WINDSHIELD. ALL OTHER WIRING WAS FOUND OKAY. PRECAUTIONARY REMOVED HIGH STAGE DUCT FROM NR 1 ENG TO EXAM FOR POSSIBLE OIL. FOUND DUCT CLEAN AND DRY.
